next up previous contents
Next: References beginning with M Up: References Previous: References beginning with K   Contents

References beginning with L

This bibliography is frozen (see Section 5).
An active version is maintained by Sergei Duzhin at

  1. $ \star$ J. M. F. Labastida, Topological quantum field theory: a progress report, hep-th/9511037 preprint, November 1995.

  2. $ \star$ J. M. F. Labastida, Chern-Simons Gauge Theory: Ten Years After, Santiago preprint, US-FT-7-99, April 1999. See also hep-th/9905057.

  3. $ \star$ J. M. F. Labastida, Knot theory from a Chern-Simons gauge theory point of view, Santiago preprint, US-FT-3/00, February 2000. See also hep-th/0002221.

  4. $ \star$ J. M. F. Labastida, Knot invariants and Chern-Simons theory, Santiago preprint, July 2000, arXiv:hep-th/0007152.

  5. $ \star$ J. M. F. Labastida and E. Pérez, Kontsevich integral for Vassiliev invariants from Chern-Simons perturbation theory in the light-cone gauge, Journal of Mathematical Physics 39 (1998) 5183-5198. See also hep-th/9710176.

  6. $ \star$ J. M. F. Labastida and E. Pérez, Gauge-Invariant Operators for Singular Knots in Chern-Simons Gauge Theory, Nuclear Physics B, 527 (1998) 499. See also hep-th/9712139.

  7. $ \star$ J. M. F. Labastida and E. Pérez, Combinatorial formulae for Vassiliev invariants from Chern-Simons gauge theory, CERN preprint CERN-TH/98-193 and Universidade de Santiago de Compostela preprint US-FT-11/98. See also hep-th/9807155.

  8. $ \star$ J. M. F. Labastida and E. Pérez, Vassiliev invariants in the context of Chern-Simons gauge theory, Universidade de Santiago de Compostela preprint US-FT-18/98. See also hep-th/9812105.

  9. $ \star$ S. K. Lando, On primitive elements in the bialgebra of chord diagrams, Max-Planck-Institut Bonn preprint 94-47, September 1995.

  10. $ \star$ S. K. Lando, On a Hopf algebra in graph theory, Independent University of Moscow and Institute for System Research, Russian Academy of Science preprint, January 1998.

  11. $ \star$ J. Lannes, Sur les invariants de Vassiliev de degré inférieur ou égal à 3, L'Ens. Math. 39 (1993), 295-316.

  12. $ \star$ T. Q. T. Le, An invariant of integral homology 3-spheres which is universal for all finite type invariants, in Solitons, geometry and topology: on the crossroad, (V. Buchstaber and S. Novikov, eds.) AMS Translations Series 2, Providence, arXiv:q-alg/9601002.

  13. $ \star$ T. Q. T. Le, On denominators of the Kontsevich integral and the universal perturbative invariant of 3-manifolds, Inv. Math. 135-3 (1999) 689-722, arXiv:q-alg/9704017.

  14. $ \star$ T. Q. T. Le, On perturbative $ PSU(n)$ invariants of rational homology 3-spheres, arXiv:math.GT/9802032 preprint, February 1998.

  15. $ \star$ T. Q. T. Le, The Lê-Murakami-Ohtsuki invariant, SUNY at Buffalo preprint, June 1999.

  16. $ \star$ T. Q. T. Le, H. Murakami, J. Murakami and T. Ohtsuki, A three-manifold invariant derived from the universal Vassiliev-Kontsevich invariant, Proc. Japan Acad. 71 Ser. A (1995) 125-127.

  17. $ \star$ T. Q. T. Le, H. Murakami, J. Murakami and T. Ohtsuki, A three-manifold invariant via the Kontsevich integral, Max-Planck-Institut Bonn preprint, 1995.

  18. $ \star$ T. Q. T. Le and J. Murakami, On Kontsevich's integral for the HOMFLY polynomial and relations of multiple $ \zeta$-numbers, Topology and its Applications 62 (1995) 193-206.

  19. $ \star$ T. Q. T. Le and J. Murakami, Kontsevich integral for Kauffman polynomial, Max-Planck-Institut Bonn preprint 93-33, 1993.

  20. $ \star$ T. Q. T. Le and J. Murakami, Representation of the category of tangles by Kontsevich's iterated integral, Comm. Math. Phys. 168 (1995) 535-562.

  21. $ \star$ T. Q. T. Le and J. Murakami, The universal Vassiliev-Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996), 41-64, arXiv:hep-th/9401016.

  22. $ \star$ T. Q. T. Le and J. Murakami, Parallel version of the universal Vassiliev-Kontsevich invariant, J. Pure and Appl. Algebra 121 (1997) 271-291.

  23. $ \star$ T. Q. T. Le, J. Murakami and T. Ohtsuki, On a universal quantum invariant of 3-manifolds, Topology 37-3 (1998) 539-574, arXiv:q-alg/9512002.

  24. $ \star$ C. Lescop, Introduction to the Kontsevich integral of framed tangles, CNRS Institut Fourier preprint, June 1999.

  25. $ \star$ C. Lescop, About the uniqueness and the denominators of the Kontsevich Integral, CNRS Institut Fourier preprint, April 2000. See also math.GT/0004094.

  26. $ \star$ C. Lescop, On configuration space integrals for links, Invariants of knots and 3-manifolds (Kyoto 2001), Geometry and Topology Monographs 4 183-199, arXiv:math.GT/0211062.

  27. $ \star$ C. Lescop, On the Kontsevich-Kuperberg-Thurston construction of a configuration-space invariant for rational homology 3-spheres, CNRS Institut Fourier preprint, October 2004, arXiv:math.GT/0411088.

  28. $ \star$ C. Lescop, Splitting formulae for the Kontsevich-Kuperberg-Thurston invariant for rational homology 3-spheres, CNRS Institut Fourier preprint, October 2004, arXiv:math.GT/0411431.

  29. $ \star$ J. Levine, Pure braids, a new subgroup of the mapping class group and finite-type invariants, Brandeis University preprint, September 1998. See also math.GT/9712221.

  30. $ \star$ J. Levine, Homology cylinders: an expansion of the mapping class group, Brandeis University preprint, October 2000, arXiv:math.GT/0010247.

  31. $ \star$ B-H. Li and H-W. Sun, Exact number of chord diagrams and an estimation of the number of spine diagrams of order $ n$, Ch. Sci. Bull., 42-9 (1997) 705-718.

  32. $ \star$ J. Lieberum, Chromatic weight systems and the corresponding knot invariants, Math. Ann. 317-3 (2000) 459-482, arXiv:q-alg/9701013.

  33. $ \star$ J. Lieberum, On Vassiliev invariants not coming from semisimple Lie algebras, Jour. of Knot Theory and its Ramifications 8-5 (1999) 659-666, arXiv:q-alg/9706005.

  34. $ \star$ J. Lieberum, The number of independent Vassiliev invariants in the Homfly and Kauffman polynomials, Documenta Mathematica 5 (2000) 275-299, arXiv:math.QA/9806064.

  35. $ \star$ J. Lieberum, Invariants de Vassiliev pour les entrelacs dans $ S^3$ et dans les variétés de dimension trois, Ph.D. thesis, University of Strasbourg, September 1998.

  36. $ \star$ J. Lieberum, A skein module of links in cylinders over surfaces, Int. Jour. of Math. and Math. Sci. 32-9 (2002) 515-554, arXiv:math.QA/9911174.

  37. $ \star$ J. Lieberum, The LMO-invariant of 3-manifolds of rank one and the Alexander polynomial, Math. Ann. 318-4 (2000) 761-776, arXiv:math.QA/0002040.

  38. $ \star$ J. Lieberum, Universal Vassiliev invariants of links in coverings of 3-manifolds, University of Basel preprint, April 2001, arXiv:math.QA/0105019.

  39. $ \star$ J. Lieberum, The Drinfeld associator of $ gl(1\vert 1)$, University of Basel preprint, April 2002, arXiv:math.QA/0204346.

  40. $ \star$ X-S. Lin, Vertex models, quantum groups and Vassiliev's knot invariants, Columbia University preprint, 1991.

  41. $ \star$ X-S. Lin, Finite type invariants of 3-manifolds, Topology 33-1 (1994) 45-71.

  42. $ \star$ X-S. Lin, Milnor link invariants are all of finite type, Columbia University preprint, 1992.

  43. $ \star$ X-S. Lin, Power series expansions and invariants of links, in Geometric topology (proceedings of the Georgia international topology conference), (W. H. Kazez, ed.), 184-202, Amer. Math. Soc. and International Press, Providence, 1997.

  44. $ \star$ X-S. Lin, Knot invariants and iterated integrals, Columbia University preprint, 1994.

  45. $ \star$ X-S. Lin, Braid algebras, trace modules and Vassiliev invariants, Columbia University preprint, 1994.

  46. $ \star$ X-S. Lin, Invariants of Legendrian knots, Columbia University preprint, 1995.

  47. $ \star$ X-S. Lin, Finite type invariants of integral homology spheres: a survey, in Knot theory (V. F. R. Jones, J. Kania-Bartoszynska, J. H. Przytycki, P. Traczyk, and V. G. Turaev, eds.), Banach Center Publications 42 205-220, Warsaw 1998. See also q-alg/9510003.

  48. $ \star$ X-S. Lin, Finite type link invariants and the non-invertibility of links, Math. Res. Lett. 3-3 (1996) 405-417, hlink

  49. $ \star$ X-S. Lin, Knot energies and knot invariants, Chaos, Solitons and Fractals 9 (1998) 645-655, arXiv:q-alg/9604018.

  50. $ \star$ X-S. Lin, Melvin-Morton conjecture: a survey, Proceedings of ICCM 98, to appear.

  51. $ \star$ X-S. Lin, Link-homotopy invariants of finite type, University of California at Riverside preprint, December 2000, arXiv:math.GT/0012095.

  52. $ \star$ X-S. Lin and Z. Wang, Integral geometry of plane curves and knot invariants, Jour. of Diff. Geom. 44-1 (1996) 74-95, arXiv:dg-ga/9411015.

  53. $ \star$ X-S. Lin and Z. Wang, On Ohtsuki's invariants of integral homology 3-spheres, I, Acta Math. Sinica (Ser. B) 15-3 (1999) 293-316, arXiv:q-alg/9509009.

  54. $ \star$ X-S. Lin and Z. Wang, Fermat limit and congruence of Ohtsuki invariants, Proceedings of the Kirbyfest, Geometry and Topology Monographs 2 321-333, arXiv:math.GT/9810147.

  55. $ \star$ R. Longoni, Sviluppo perturbativo delle teorie di campo topologiche di tipo BF e invarianti dei nodi, Master's thesis (in Italian).

next up previous contents
Next: References beginning with M Up: References Previous: References beginning with K   Contents
Dror Bar-Natan 2005-06-30